MAUDE Adverse Event Report: BECKMAN COULTER, INC. DXC 700 AU CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. DXC 700 AU CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer and observed a loose ion-selective electrolyte (ise) stirrer, clogged line and air near the reference electrode.The probable cause is identified as multiple hardware.The fse replaced the valve, ise mixer, ise mix motor, ref electrode gasket to resolve the issue.No further issue was observed and the customer was satisfied.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneously high sodium patient results on their dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.

Brand Name
DXC 700 AU CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24959123
Report Number9612296-2026-00175
Device Sequence Number10199464
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)190415
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown